# SDR QXEA200602733

- Difficulty date: October 8, 2006
- Submitted: November 2, 2006
- Operation: Air carrier
- Aircraft: N414QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4061
- Aircraft time: 12,714 hours, 12,795 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Hinge Fitting
- Condition: Gouged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C3 PDX - AFT BAG DOOR FORWARD HINGE FITTING FOR LAY SHAFT HAS GOUGE FROM SCREW AT BOTTOM AFT EDGE.  REPAIRED IAW SRM 51-00-02, AND RD8/4-53-1716.
